# SDR SWIA200110193

- Difficulty date: September 20, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,224 hours, 43,083 cycles
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT EEC WENT TO MANUAL ON TAKEOFF POWER UP.  ABORTED TAKEOFF.RESET LEFT EEC.  OPS CHECK GOOD.
